# SDR CALA2025100209540

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N38955
- Make and model: Boeing 787-9
- Aircraft serial: 37814
- Aircraft time: 48,789 hours, 4,725 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 3L SLIDE BUSTLE COVER NEEDS REATTACHED REATTACHED BUSTLE COVER AT DOOR 3L REF AMM DMC-B787-A-52-11-24-03A-720A-A
